# SDR 99ZZZX1429

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4689U
- Make and model: Cessna U206G
- Aircraft serial: U20605058
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 654651A2
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ENGINE TT 378.8 HOURS, REMOVED ALL CYLINDERS AND HONED DUE TO 'GLAZING'. AT ENGINE TT 380.0 HRS, PILOT REPORTED ENGINE RUNNING ROUGH. REPLACED NR 6 CYLINDER ASSY DUE TO 'LOW' COMPRESSION 20/80 PSI.  FURTHER INSPECTION OF CYLINDER REVEALED EXCESSIVELY WORN INTAKE VALVE AND SEAT.  CSB9811B C/W AND SUBMITTED 8-7-98 AT ENGINE TT 285.6 HRS.
